TITLE

Singularity formation in the Yang-Mills Flow

AUTHOR(S)
Weinkove, Ben
PUB. DATE
February 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Feb2004, Vol. 19 Issue 2, p211
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
It is shown that, for the Yang-Mills flow, a sequence of blow-ups of a rapidly forming singularity will converge, modulo the gauge group, to a non-trivial homothetically shrinking soliton. Explicit examples of homothetically shrinking solitons are given in the case of trivial bundles over Rn for 5 = n = 9.
ACCESSION #
13604545

 

Related Articles

  • Heat Flow for Yang-Mills-Higgs Fields, Part II. Yi, Fang; Hong, Minchun // Chinese Annals of Mathematics;Apr2001, Vol. 22 Issue 2, p211 

    This paper studies the long time behaviour and the blow up phenomenon of the heat flow for the Yang-Mills-Higgs field on a vector bundle over a compact 4-dimensional Riemannian manifold.

  • Complex symplectic geometry and compact locally hyper-Kählerian manifolds. McInnes, Brett // Journal of Mathematical Physics;Oct93, Vol. 34 Issue 10, p4857 

    Complex symplectic geometry is the study of complex manifolds admitting a global closed nondegenerate holomorphic two-form. Compact, simply connected complex symplectic manifolds are of interest for various reasons; for example, they always admit a Ricci-flat metric. In this work, the close...

  • Euler number of instanton moduli space and Seiberg-Witten invariants. Sako, A.; Sasaki, T. // Journal of Mathematical Physics;Jan2001, Vol. 42 Issue 1 

    We show that a partition function of topological twisted N=4 Yang-Mills theory is given by Seiberg-Witten invariants on a Riemannian four manifolds under the condition that the sum of the Euler number and the signature of the four manifolds vanishes. The partition function is the sum of the...

  • Properties of parabolic Kählerian spaces admitting an almost geodesic mapping of the type Ï€2 with degenerate affinor structure. Grigor'eva, T. I. // Ukrainian Mathematical Journal;Nov2007, Vol. 59 Issue 11, p1768 

    We study an almost geodesic mapping of Riemann spaces with parabolic affinor structure. Some properties of parabolic Kählerian spaces admitting an almost geodesic mapping are established.

  • QR-submanifolds and Riemannian metrics with holonomy G. Egorov, D. // Mathematical Notes;Dec2011, Vol. 90 Issue 5/6, p763 

    The article focuses on the Riemannian metrics and QR-submanifolds with holonomy group G2. It states that the G2 manifolds are not algebraic in terms of broad sense. It mentions that every manifold with holonomy group G2 can be determined as a QR-submanifold of a hyper-Kähler manifold.

  • Riemannian foliations on quaternion CR-submanifolds of an almost quaternion Käahler product manifold. Vîlcu, Gabriel Eduard // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Nov2009, Vol. 119 Issue 5, p611 

    The purpose of this paper is to study the canonical foliations of a quaternion CR-submanifold of an almost quaternion Kähler product manifold.

  • Symplectic Dirac-Kahler fields. Reuter, M. // Journal of Mathematical Physics;Nov99, Vol. 40 Issue 11, p5593 

    Studies the analog of the Dirac-Kahler tensor fields which live on symplectic rather than Riemannian manifolds. Employment of the metaplectic spinors; Construction of metaplectic spin bundles and spinor fields over a symplectic manifold; Difference between the metaplectic and the space-time...

  • Heat Flow for Yang-Mills-Higgs Fields, Part I. Fang, Yi; Hong, Minchun // Chinese Annals of Mathematics;Oct2000, Vol. 21 Issue 4, p453 

    The Yang-Mills-Higgs field generalizes the Yang-Mills field. The authors establish the local existence and uniqueness of the weak solution to the heat flow for the Yang-Mills-Higgs field in a vector bundle over a compact Riemannian 4-manifold, and show that the weak solution is gauge-equivalent...

  • YANG-MILLS BAR CONNECTIONS OVER COMPACT KÄHLER MANIFOLDS. HÔNG VÂN LÊ // Archivum Mathematicum;2010, Vol. 46 Issue 1, p47 

    In this note we introduce a Yang-Mills bar equation on complex vector bundles E provided with a Hermitian metric over compact Hermitian manifolds. According to the Koszul-Malgrange criterion any holomorphic structure on E can be seen as a solution to this equation. We show the existence of a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics